# SDR HALA2014060800080

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 48,124 hours, 8,676 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, LEFT OIL FILTER ADVISERY MESSAGE ILLUMINATED ON EICAS.  RETURNED TO GATE.  R & R NR 1 ENGINE OIL FILTER IAW AMM 79-21-05-024-001 & 79-21-05-424-014, OPS CHECKED NORMAL, NO LEAKS NOTED. NO MESSAGE ON ENGINE RUN. SERVICED OIL TO FULL.
